Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Domandare agli Esperti di

Vivere con l'HIVVivere con l'HIV
          
Rollover images to visit our other forums!
Risposte RecentiRisposte per CategoriaFare una Domanda
  
  • Email Email
  • Glossary Glossary


Lipodistrofia Continua
Nov 22, 2013

Egregio dottore,

Mi piacerebbe sapere dopo quanto tempo aver iniziato il trattamento retrovirale è possibile che appaia la lipodistrofia. Prendo Atripla da un anno. Sono un po preoccupato perché mi sono reso conto dI un cambiamento nel lato sinistro della faccia.

Risposta da Dr. Natterstad

Prima di tutto, Atripla non è una delle terapie associate più comunemente con la lipodistrofia. In secondo luogo, la lipodistrofia non tocca il corpo unilateralmente; perciò, "un cambiamento nel lato sinistro della faccia" non indicherebbe la lipodistrofia.

Stia tranquillo

Dr. Steve



  
  • Email Email
  • Glossary Glossary

 Per ricevere comunicazione attraverso email quando questo forum sarà aggiornato o per abbonare con RSS


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement